# SDR AALA202001319013

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 75,583 hours, 29,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2191
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 67,409 hours, 26,297 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ROWS 3, 7, 15, 19, AND 24 EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A. PERFORMED OPS CHECK IAW AMM 33-51-00-710-001-A.
